MAUDE Adverse Event Report: ELEKTA INC MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT

ELEKTA INC MONACO; SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported incorrect monitor units for monaco 3d plan.Based on the available information there have been no actual mistreatment.
 
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The issue was determined to be a defect in the product.If the error was not detected it could result in serious injury or serious adverse health consequences.When using mu weighting mode, if the user changes the physician's intent prescription dose first and then the number of fractions, the mu is scaled incorrectly.If the monitor units are not correct, the patient will be incorrectly treated.This could be an overdose or underdose and could be in excess of 5%.It was improbable that critical harm would occur.The functionality described in this defect was implemented in release 5.0 and the customer has now upgraded to version 5.11.02.The customer has also stated that no patient mistreatment's have occurred as the potential would be picked up during the planning workflow.

Brand Name
MONACO
Common Device Name
SYSTEM, PLANNING, RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA INC
400 perimeter center terrace
suite 50
atlanta GA 30346
MDR Report Key7185203
Report Number1937649-2018-00004
Device Sequence Number19308604
Product Code MUJ
UDI-Device Identifier00858164002152
UDI-Public00858164002152
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K151233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physicist
Type of Report Initial,Followup
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physicist
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/15/2017
Supplement Date Received by Manufacturer12/15/2017
Initial Report FDA Received Date01/12/2018
Supplement Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1